# SDR ASOA99060

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120141
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7847702
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 4927 - ON TAKEOFF ROLL, THE NR 2 ENGINE FAILED TO DEVELP MORE THAN 51 PERCENT TORQUE.  NP WAS SLOW TO SPOOL UP.  ABORTED TAKEOFF AT INITIAL ROLL.  RETURN TO GATE SAFELY AND SWAPPED AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED PCU AND CHANGED P3 AIR LINE.  GROUND RUN OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
